# SDR DHLA2009743DH634

- Difficulty date: November 11, 2008
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 950B RBL 62 FLOORBEAM UPPER CHORD WITH DOUBLE HOLE.  REPAIRED FLOORBEAM SECTION AT BE 950B BTWN RBL 50.5 AND RBL 70 IAW EO COO-2-53-492-08 DTD 12/19/08 DOCUMENTED ON FAA FORM 8110-3.
